The Stacks Project


Bibliography item: vanderPut

authorvan der Put, Marius
titleStable reductions of algebraic curves
year1984
typearticle
journalNederl. Akad. Wetensch. Indag. Math.
number4
volume46
pages461–478

BibTeX code

You can use the following code to cite this item yourself.

@article{vanderPut,
  author = {van der Put, Marius},
  title = {Stable reductions of algebraic curves},
  year = {1984},
  journal = {Nederl. Akad. Wetensch. Indag. Math.},
  number = {4},
  volume = {46},
  pages = {461--478},
}